# SDR SWAA2021062369130

- Difficulty date: May 3, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AEF UPPER SKIN HAS AREAS OF PULLED STRANDS. / AFT FLOOR PANEL 241 AEF WITH PULLED STRANDS ON UPPER SKIN WAS REPAIRED IAW SRM 53-00-50-2R-1 AND BOEING DWG. # 147A5810 SHEET # 351. 59702U 05/08/21
